Perturbing Eisenstein polynomials over local fields
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 681-694.

Soit K un corps local de caractéristique résiduelle p et soit L/K une extension séparable finie totalement ramifiée. Soit π L une uniformisante de L, de polynôme minimal f(X) sur K. Supposons que π ˜ L est une autre uniformisante de L telle que π ˜ L π L +rπ L +1 (modπ L +2 ) pour certains 1 et r𝒪 K . Soit f ˜(X) le polynôme minimal de π ˜ L sur K. Dans cet article nous donnons des congruences pour les coefficients de f ˜(X) en termes de , r, et les coefficients de f(X). Ces congruences améliorent le travail de Krasner [8].

Let K be a local field whose residue field has characteristic p and let L/K be a finite separable totally ramified extension. Let π L be a uniformizer for L and let f(X) be the minimum polynomial for π L over K. Suppose π ˜ L is another uniformizer for L such that π ˜ L π L +rπ L +1 (modπ L +2 ) for some 1 and r𝒪 K . Let f ˜(X) be the minimum polynomial for π ˜ L over K. In this paper we give congruences for the coefficients of f ˜(X) in terms of , r, and the coefficients of f(X). These congruences improve work of Krasner [8].

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1045
Classification : 11S15,  11S05
Mots clés : local fields, Eisenstein polynomials, symmetric polynomials, indices of inseparability, digraphs
@article{JTNB_2018__30_2_681_0,
     author = {Kevin Keating},
     title = {Perturbing {Eisenstein} polynomials over local fields},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {681--694},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1045},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1045/}
}
TY  - JOUR
AU  - Kevin Keating
TI  - Perturbing Eisenstein polynomials over local fields
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 681
EP  - 694
VL  - 30
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1045/
UR  - https://doi.org/10.5802/jtnb.1045
DO  - 10.5802/jtnb.1045
LA  - en
ID  - JTNB_2018__30_2_681_0
ER  - 
Kevin Keating. Perturbing Eisenstein polynomials over local fields. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 681-694. doi : 10.5802/jtnb.1045. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1045/

[1] Pierre Deligne Les corps locaux de caractéristique p, limites de corps locaux de caractéristique 0, Représentations des groups réductifs sur un corps local (Travaux en Cours), Hermann, 1984, pp. 119-157 | Zbl 0578.12014

[2] Michael Fried Arithmetical properties of function fields II, The generalized Schur problem, Acta Arith., Volume 25 (1974), pp. 225-258 | Zbl 0229.12020

[3] Michael Fried; Ariane Mézard Configuration spaces for wildly ramified covers, Arithmetic fundamental groups and noncommutative algebra (Berkeley, 1999) (Proceedings of Symposia in Pure Mathematics) Volume 70, American Mathematical Society, 2002, pp. 353-376 | Zbl 1106.14301

[4] Volker Heiermann De nouveaux invariants numériques pour les extensions totalement ramifiées de corps locaux, J. Number Theory, Volume 59 (1996) no. 1, pp. 159-202 | Zbl 0876.11053

[5] John W. Jones; David P. Roberts Database of Local Fields (https://math.la.asu.edu/ jj/localfields/, Retrieved 31 December 2016)

[6] John W. Jones; David P. Roberts A database of local fields, J. Symb. Comput., Volume 41 (2006) no. 1, pp. 80-97 | Zbl 1140.11350

[7] Kevin Keating Extensions of local fields and elementary symmetric polynomials, J. Théor. Nombres Bordx, Volume 30 (2018) no. 2, pp. 431-448

[8] Marc Krasner Sur la primitivité des corps 𝔓-adiques, Mathematica, Volume 13 (1937), pp. 72-191 | Zbl 0018.20202

[9] Andrius Kulikauskas; Jeffrey Remmel Lyndon words and transition matrices between elementary, homogeneous and monomial symmetric functions, Electron. J. Comb., Volume 13 (2006) no. 1, R18, 30 pages (Art. ID. R18, 30 p.) | Zbl 1087.05063

[10] Jean-Pierre Serre Corps Locaux, Publications de l’Institut de Mathématique de l’Université de Nancago, Volume 8, Hermann, 1962, 243 pages | Zbl 0137.02601

[11] Richard P. Stanley Enumerative combinatorics, Volume 2, Cambridge Studies in Advanced Mathematics, Volume 62, Cambridge University Press, 1999, xii+581 pages | Zbl 0928.05001

Cité par Sources :